# SDR RAIA201204270001

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 18,109 hours, 16,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, THE FLIGHT ATTENDANT FOUND THE SECOND EMERGENCY LIGHT STRIP ON THE "A" SEATING SIDE LOOSE.  MAINTENANCE RESECURED THE EMERGENCY LIGHT STRIP AND OPS CHECK GOOD.
